# SDR ASAA2021111236596

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,198 hours, 10,294 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Magnetic Plug
- Part number: 57285109008
- Condition: Stuck
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD N2480001 MAGNETIC CHIP DETECTOR IN STUCK POSITION WOULD NOT RELEASE. GROUNDED - YES. REMOVED AND REPLACED RIGHT MAGNETIC CHIP DETECTOR ON STARTER REF B737-800 AMM 80-11-01-360-802-F00 OPS CHECK GOOD LEAK CHECK OK.
